Blank Cover Image
QRコード(所蔵情報)

Studies in applied mathematics

フォーマット:
雑誌
責任表示:
Massachusetts Institute of Technology
言語:
英語
出版情報:
Cambridge, Mass. : MIT Press
形態:
v. : ill. ; 25 cm
著者名:
Massachusetts Institute of Technology <DA00048903>  
巻次(年次):
Vol. 48, no. 1 (Mar. 1969)-
継続前誌:
Journal of mathematics and physics <AA00851604>
書誌ID:
AA00851590
ISSN:
00222526  CiNii Articles  Webcat Plus  JAIRO
子書誌情報
Loading
所蔵情報
Loading availability information
タイトルが類似している資料

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Institute of Mathematics and Its Applications

Academic Press

Massachusetts Institute of Technology

Massachusetts Institute of Technology

Cambridge University Press

日本応用数理学会

Kinokuniya

Institute of Management Sciences, Operations Research Society of America

Institute of Management Sciences

Academic Press

Indiana University. Graduate Institute for Mathematics and Mechanics, Indiana University. Dept. of Mathematics

Graduate Institute for Mathematics and Mechanics, Indiana University